A New Difference Sequence Set of Order and Its Geometrical Properties
Mikail Et and
Vatan Karakaya
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We introduce a new class of sequences named as and, for this space, we study some inclusion relations, topological properties, and geometrical properties such as order continuous, the Fatou property, and the Banach-Saks property of type .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/278907.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/278907.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:278907
DOI: 10.1155/2014/278907
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().